Exact computation of GMM estimators for instrumental variable quantile regression models
Le-Yu Chen and
Sokbae (Simon) Lee
Journal of Applied Econometrics, 2018, vol. 33, issue 4, 553-567
Abstract:
We show that the generalized method of moments (GMM) estimation problem in instrumental variable quantile regression (IVQR) models can be equivalently formulated as a mixed‐integer quadratic programming problem. This enables exact computation of the GMM estimators for the IVQR models. We illustrate the usefulness of our algorithm via Monte Carlo experiments and an application to demand for fish.
Date: 2018
References: Add references at CitEc
Citations: View citations in EconPapers (16)
Downloads: (external link)
https://doi.org/10.1002/jae.2619
Related works:
Working Paper: Exact computation of GMM estimators for instrumental variable quantile regression models (2017) 
Working Paper: Exact computation of GMM estimators for instrumental variable quantile regression models (2017) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:japmet:v:33:y:2018:i:4:p:553-567
Ordering information: This journal article can be ordered from
http://www3.intersci ... e.jsp?issn=0883-7252
Access Statistics for this article
Journal of Applied Econometrics is currently edited by M. Hashem Pesaran
More articles in Journal of Applied Econometrics from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().